# SDR JIKA2017050801

- Difficulty date: May 3, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- Aircraft time: 29,648 hours, 34,712 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, THE PILOT REPORTED THAT THE CARGO DOOR ANNUNCIATOR ILLUMINATED JUST AT ROTATION AND DECLARED AN EMERGENCY, RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.   MAINTENANCE PERFORMED AN INSPECTION OF THE MECHANICAL LOCKING FEATURES OF THE CARGO DOOR AND CONTINUES TO TROUBLESHOOT THE ISSUE. OPEN
